# SDR DALA2022020700801

- Difficulty date: January 25, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,298 hours, 10,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 1L AND 4R DOORS WONT DISARM. CORRECTIVE ACTION: R/R DOOR 1L FWD SLIDE FITTING REF A330 AMM 30-46.OPS CKS GOOD. AFT DOOE SLIDE FITTING CKS GOOD. DOOR 4R PASSES ALL CKS. (2099138)
